Alert archive / Oklahoma / Flash Flood Warnings in 2018
Flash Flood Warning 23, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jun 7, 2018, 12:04 PM CDT for 5 counties in Oklahoma. It was in force for 116 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2018, 12:04 PM CDT (17:04 UTC)
- Expired
- Jun 7, 2018, 2:00 PM CDT
- In force
- 116 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caddo County, OK, Cleveland County, OK, Grady County, OK, McClain County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 56 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 1:00 PM CDT | FLASH FLOOD | Alex, OK | CITY HALL FLOODED. 2-3 FEET OF WATER REPORTED IN A YARD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 5.1 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2137 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
587
WGUS54 KOUN 071704
FFWOUN
OKC015-027-051-087-125-071900-
/O.NEW.KOUN.FF.W.0023.180607T1704Z-180607T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1204 PM CDT THU JUN 7 2018
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Central Grady County in central Oklahoma...
Southeastern Caddo County in southwestern Oklahoma...
Southeastern Cleveland County in central Oklahoma...
West central Pottawatomie County in central Oklahoma...
Southwestern McClain County in central Oklahoma...
* Until 200 PM CDT
* At 1203 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to one inch of rain has
already fallen. Flash flooding is occurring or is imminent.
Additional rainfall amounts of one to two inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3494 9744 3485 9806 3486 9838 3493 9842
3502 9815 3518 9714 3516 9678
$$
TL1 follow-up statement
744
WGUS74 KOUN 071820
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
120 PM CDT THU JUN 7 2018
OKC015-027-051-087-125-071900-
/O.CON.KOUN.FF.W.0023.000000T0000Z-180607T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grady OK-Caddo OK-Cleveland OK-Pottawatomie OK-McClain OK-
120 PM CDT THU JUN 7 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
CENTRAL GRADY...SOUTHEASTERN CADDO...SOUTHEASTERN CLEVELAND...WEST
CENTRAL POTTAWATOMIE AND SOUTHWESTERN MCCLAIN COUNTIES...
At 115 PM CDT, local officials reported flood waters entering Alex
City Hall and up to two to three feet deep in some areas. Up to
three inches of rain have already fallen.
Additional rainfall amounts of one inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3494 9744 3485 9806 3486 9838 3493 9842
3502 9815 3518 9714 3516 9678
$$
TLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 9:01 AM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 7, 9:01 AM CDT, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Norman OK 901 AM CDT Thu Jun 7 2018 .UPDATE... Updated grids for this morning and afternoon to reflect better chance of storms across parts of south central and southeast Oklahoma as well as higher POPS through the morning for central Oklahoma. Clouds and precipitation will obviously influence diurnal temperature trace today, especially along and east of roughly highway 81. By mid to late afternoon, an outflow may extend from parts of southeastern Oklahoma into west central/northwestern Oklahoma...per 12z HRRR. Western part of this boundary may have a decent chance of seeing strong to severe storms by the late afternoon. Overall confidence is not high however. && .PREV DISCUSSION... /issued 604 AM CDT Thu Jun 7 2018/ DISCUSSION... The 12Z aviation discussion follows.... AVIATION... The large complex of thunderstorms over much of Kansas and northern Oklahoma will probably continue its east-southeast movement this morning before finally dissipating late this morning. This will bring thunderstorms into KPNC around the start of the forecast period, and storms will probably be in the vicinity of KOKC (maybe even KOUN) during the early hours of the forecast as well. Additional showers/thunderstorms are expected to form this afternoon and evening. It is very difficult to nail down locations and timing...at least until this evening, when storms are more likely to form over western Oklahoma. These storms, mainly after 21Z, will most likely affect KWWR and KCSM, possibly points farther east later in the evening. Outside thunderstorms, conditions should be breezy, but VFR. CmS PREV DISCUSSION... /issued 530 AM CDT Thu Jun 7 2018/ DISCUSSION... The large MCS over Kansas is expected to continue to shift east early this morning, mainly affecting extreme north-central Oklahoma (and Kansas). There is a possibility that the complex will turn to the south, following the mid-level winds. It is unclear how well the storms would fare in the less-favorable environment farther south of the Kansas/Oklahoma border, so PoPs for that area this morning were held to about 20%. Additional storms are expected to form this afternoon over western Oklahoma and the Panhandles. Then, as the upper-level ridge begins to build back over the region tonight, the rain chances will drop accordingly. A few waves circling the ridge may still crank out convection, particularly on Monday, and Tuesday night into Wednesday. Given the difficulty of forecasting those types of small features that far out, the confidence in the rain events next week is quite low. Temperatures will be fairly steady through the period, with daytime highs and nighttime lows running a few degrees above the seasonal average. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 88 71 93 72 / 60 20 10 10 Hobart OK 97 72 97 73 / 30 40 10 10 Wichita Falls TX 99 74 97 74 / 10 20 10 10 Gage OK 100 69 97 71 / 20 30 10 20 Ponca City OK 87 71 92 71 / 80 20 10 20 Durant OK 91 72 91 72 / 40 10 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. &&
Hazardous weather outlook, Jun 7, 4:30 AM CDT, 7 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 430 AM CDT Thu Jun 7 2018 OKZ004>048-050>052-TXZ083>090-071900- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 430 AM CDT Thu Jun 7 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a risk of severe thunderstorms early this morning across north-central Oklahoma, mainly north of Alva to Fairview to Stillwater. Additional storms are expected to form this afternoon and evening, and there is a Marginal Risk of severe storms, generally north of a line from Marietta to Atoka, including western north Texas. .Heat... Afternoon high temperatures will generally be in the 90s, with heat indices around 100. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... There will be a chance of thunderstorms Friday, and again from Sunday night through Wednesday night. There is a Marginal Risk of severe thunderstorms Friday, north of a line from Cheyenne to Watonga to Stillwater. .Heat... High temperatures in the 90s, with heat indices around 100 are expected through early next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Jun 7, 11:16 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1116 AM CDT THU JUN 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLASH FLOOD 3 N THE VILLAGE 35.61N 97.55W
06/07/2018 OKLAHOMA OK BROADCAST MEDIA
CARS NEARLY COMPLETELY SUBMERGED.
&&
MADSpecial weather statement, Jun 7, 11:25 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1125 AM CDT THU JUN 7 2018 OKZ027-071700- Grady OK- 1125 AM CDT THU JUN 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR east central Grady County Until noon CDT... AT 1120 AM CDT, a strong thunderstorm was located near Tabler, moving east at 25 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Chickasha, Blanchard, Amber, Middleberg and Tabler. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3502 9796 3515 9796 3516 9767 3498 9767 TIME...MOT...LOC 1620Z 274DEG 23KT 3506 9788 MAHALE
Local storm report, Jun 7, 11:44 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1144 AM CDT THU JUN 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM FLASH FLOOD 1 NNW OKLAHOMA CITY 35.48N 97.52W
06/07/2018 OKLAHOMA OK PUBLIC
WATER IN OFFICE BUILDING. VIA SOCIAL MEDIA.
&&
MADSpecial weather statement, Jun 7, 11:46 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1146 AM CDT THU JUN 7 2018
OKZ023-027>030-071715-
Grady OK-Pottawatomie OK-Caddo OK-Cleveland OK-McClain OK-
1146 AM CDT THU JUN 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR central Grady...west central
Pottawatomie...southeastern Caddo...east central Cleveland and west
central McClain Counties Until 1215 PM CDT...
AT 1146 AM CDT, strong thunderstorms were along a line extending from
near Norman to near Cement, moving east at 15 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Norman, Chickasha, Newcastle, Blanchard, Anadarko, Noble,
Slaughterville, Pink, Goldsby, Dibble, Washington, Cole, Verden,
Cement, Amber, Norge, Middleberg, Tabler, Lake Thunderbird and Lake
Chickasha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3526 9696 3509 9730 3486 9811 3513 9825
3517 9761 3526 9747
TIME...MOT...LOC 1646Z 278DEG 14KT 3522 9734 3493 9815
MAHALELocal storm report, Jun 7, 11:48 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1148 AM CDT THU JUN 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD 1 S MOORE 35.32N 97.48W
06/07/2018 CLEVELAND OK PUBLIC
RAIL UNDERPASS CLOSED DUE TO FLOODING.
&&
MADSpecial weather statement, Jun 7, 11:56 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1156 AM CDT THU JUN 7 2018
OKZ030-031-071730-
Pottawatomie OK-Seminole OK-
1156 AM CDT THU JUN 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR Pottawatomie and northwestern
Seminole Counties Until 1230 PM CDT...
AT 1154 AM CDT, strong thunderstorms were along a line extending from
3 miles south of Meeker to near Tecumseh to near Macomb, moving
southeast at 25 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...
Locations impacted include...
Shawnee, Seminole, Tecumseh, Pink, Maud, Earlsboro, Bowlegs, Tribbey,
Johnson, St. Louis, Brooksville, Macomb, Dale, Little, Bethel Acres,
Aydelotte, Centerview and Harjo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3546 9664 3517 9665 3501 9680 3514 9714
3534 9714 3546 9701
TIME...MOT...LOC 1654Z 297DEG 23KT 3545 9692 3526 9689 3514 9702
MAHALEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 1:53 AM CDT | Special Weather Statement | OUN | Harper | 52 min |
| Jun 7, 2:29 AM CDT | Special Weather Statement | OUN | Woods | 61 min |
| Jun 7, 3:05 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 25 min |
| Jun 7, 3:29 AM CDT | Special Weather Statement | OUN | Woods | 31 min |
| Jun 7, 3:58 AM CDT | Special Weather Statement | OUN | Alfalfa | 32 min |
| Jun 7, 4:07 AM CDT | Special Weather Statement | OUN | Major | 23 min |
| Jun 7, 4:20 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 25 min |
| Jun 7, 4:43 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major | 32 min |
| Jun 7, 5:09 AM CDT | Special Weather Statement | OUN | Alfalfa, Major | 36 min |
| Jun 7, 5:32 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Grant, Major, Woods | 3 hr |
| Jun 7, 5:41 AM CDT | Special Weather Statement | OUN | Alfalfa, Grant | 34 min |
| Jun 7, 5:44 AM CDT | Special Weather Statement | OUN | Major | 31 min |
| Jun 7, 5:56 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kingfisher | 49 min |
| Jun 7, 6:11 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 34 min |
| Jun 7, 6:40 AM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Major | 3 hr |
| Jun 7, 6:43 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay, Kingfisher | 47 min |
| Jun 7, 7:20 AM CDT | Special Weather Statement | OUN | Kay, Logan, Noble | 40 min |
| Jun 7, 7:38 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 31 min |
| Jun 7, 7:44 AM CDT | Areal Flood Advisory | OUN | Garfield, Kay, Noble, Payne | 3 hr |
| Jun 7, 7:53 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 37 min |
| Jun 7, 8:02 AM CDT | Areal Flood Advisory | OUN | Logan, Noble, Payne | 3 hr |
| Jun 7, 8:13 AM CDT | Special Weather Statement | OUN | Grady | 32 min |
| Jun 7, 8:16 AM CDT | Special Weather Statement | OUN | Lincoln | 29 min |
| Jun 7, 8:23 AM CDT | Flash Flood Warning | OUN | Logan, Noble, Payne | 5 hr |
| Jun 7, 8:29 AM CDT | Special Weather Statement | OUN | Lincoln, Payne | 46 min |
| Jun 7, 8:41 AM CDT | Special Weather Statement | OUN | Canadian | 34 min |
| Jun 7, 8:47 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Oklahoma, Payne | 118 min |
| Jun 7, 8:51 AM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| Jun 7, 8:53 AM CDT | Special Weather Statement | OUN | Grady | 37 min |
| Jun 7, 8:54 AM CDT | Areal Flood Advisory | OUN | Caddo | 2 hr |
| Jun 7, 8:58 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 47 min |
| Jun 7, 9:07 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 38 min |
| Jun 7, 9:24 AM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 2 hr |
| Jun 7, 9:26 AM CDT | Special Weather Statement | OUN | Oklahoma | 34 min |
| Jun 7, 9:32 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 43 min |
| Jun 7, 9:43 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Jun 7, 9:49 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 41 min |
| Jun 7, 9:51 AM CDT | Areal Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 54 min |
| Jun 7, 9:59 AM CDT | Flash Flood Warning | OUN | Canadian, Logan, Oklahoma | 2 hr |
| Jun 7, 10:10 AM CDT | Special Weather Statement | OUN | Logan | 35 min |
| Jun 7, 10:18 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 42 min |
| Jun 7, 10:28 AM CDT | Special Weather Statement | OUN | Grady | 32 min |
| Jun 7, 10:32 AM CDT | Special Weather Statement | OUN | Pontotoc, Seminole | 28 min |
| Jun 7, 10:37 AM CDT | Special Weather Statement | OUN | Oklahoma | 23 min |
| Jun 7, 10:40 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 50 min |
| Jun 7, 10:46 AM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Noble | 119 min |
| Jun 7, 10:59 AM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Jun 7, 11:08 AM CDT | Special Weather Statement | OUN | Cleveland | 37 min |
| Jun 7, 11:09 AM CDT | Areal Flood Advisory | OUN | Pontotoc, Pottawatomie, Seminole | 3 hr |
| Jun 7, 11:10 AM CDT | Special Weather Statement | OUN | McClain | 35 min |
| Jun 7, 11:15 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 45 min |
| Jun 7, 11:20 AM CDT | Flash Flood Warning | OUN | Cleveland, Oklahoma | 115 min |
| Jun 7, 11:25 AM CDT | Special Weather Statement | OUN | Grady | 35 min |
| Jun 7, 11:28 AM CDT | Flash Flood Warning | OUN | Caddo, Cleveland, Grady, McClain | 3 hr |
| Jun 7, 11:40 AM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie | 3 hr |
| Jun 7, 11:46 AM CDT | Special Weather Statement | OUN | Cleveland, Grady | 29 min |
| Jun 7, 11:56 AM CDT | Special Weather Statement | OUN | Pottawatomie | 34 min |
| Jun 7, 12:05 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 40 min |
| Jun 7, 12:14 PM CDT | Special Weather Statement | OUN | McClain | 31 min |
| Jun 7, 12:29 PM CDT | Special Weather Statement | OUN | Garvin | 31 min |
| Jun 7, 12:36 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 39 min |
| Jun 7, 12:44 PM CDT | Special Weather Statement | OUN | Grady | 31 min |
| Jun 7, 12:46 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, Grady, McClain, Pottawatomie | 119 min |
| Jun 7, 1:02 PM CDT | Areal Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, Lincoln, McClain and 2 more | 4 hr |
| Jun 7, 1:19 PM CDT | Special Weather Statement | OUN | Garvin, Murray, Stephens | 26 min |
| Jun 7, 1:34 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray, Stephens | 116 min |
| Jun 7, 1:40 PM CDT | Special Weather Statement | OUN | Garvin, Murray, Pontotoc | 35 min |
| Jun 7, 2:02 PM CDT | Areal Flood Warning | OUN | Caddo, Cleveland, Comanche, Grady, McClain, Pottawatomie | 3 hr |
| Jun 7, 2:12 PM CDT | Special Weather Statement | OUN | Carter, Murray | 33 min |
| Jun 7, 2:19 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray | 41 min |
| Jun 7, 2:42 PM CDT | Flash Flood Warning | OUN | Carter, Johnston, Murray | 3 hr |
| Jun 7, 2:44 PM CDT | River Flood Warning | OUN | Oklahoma | 12 hr |
| Jun 7, 2:50 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall | 40 min |
| Jun 7, 2:52 PM CDT | Special Weather Statement | OUN | Jackson | 38 min |
| Jun 7, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Marshall | 34 min |
| Jun 7, 3:30 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| Jun 7, 3:37 PM CDT | Special Weather Statement | OUN | Bryan | 38 min |
| Jun 7, 3:51 PM CDT | Areal Flood Advisory | OUN | Bryan, Marshall | 3 hr |
| Jun 7, 6:15 PM CDT | Special Weather Statement | OUN | Tillman | 30 min |
| Jun 7, 6:48 PM CDT | Special Weather Statement | OUN | Tillman | 27 min |
Nearby
Flash Flood Warnings in Oklahoma, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.